Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The asymptotic behavior of a decomposition due to Harzheim


Author: T. S. Pitcher
Journal: Proc. Amer. Math. Soc. 19 (1968), 938-942
MSC: Primary 10.50; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0225742-4
MathSciNet review: 0225742
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.50, 60.00

Retrieve articles in all journals with MSC: 10.50, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225742-4
Article copyright: © Copyright 1968 American Mathematical Society